# SDR 2008UALA00650

- Difficulty date: February 4, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 56,745 hours, 20,914 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 210013
- Condition: Broken
- Location: 4l Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-4 DOOR SURROUND PANEL, EMERGENCY SWITCH TEST IS BROKEN.  FOUND DAMAGE TO EMER LIGHT TEST SWITCH.   REPLACED EMER LIGHT TEST SWITCH, OPS CHECKED NORMALLY.
